# SDR W8PA960132

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 65445816
- Condition: Leaking
- Location: Brake System
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, 'A' SYSTEM PRESSURE DROPPED TO 1000 PSI.  DURING GEAR RETRACTION, PRESSURE RETURNED TO NORMAL.  RETURNED TO GATE.  FOUND BRAKE ISOLATION VALVE LEAKING.  REMOVED AND REPLACED VALVE.  SERVICED HYDRAULICS TO FULL.  (M)
